MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM STAPLER; STAPLE, IMPLANTABLE
Catalog Number TL60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during the resection of gastric cancer, after fired, found some of staples malformed with irregular shape.Another device was used to complete the surgery.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Batch # m56236.Device evaluation: the analysis results showed that the tl60 device arrived with no apparent damage with a reload loaded on the device.The reload was returned void of staples.The device was tested for functionality with a test reload and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.The event described could not be confirmed as the device performed without any difficulties noted.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7647059
Report Number3005075853-2018-11012
Device Sequence Number14023793
Product Code GDW
UDI-Device Identifier20705036013188
UDI-Public20705036013188
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2020
Device Catalogue NumberTL60
Device Lot NumberM4J96J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Initial Date Received by Manufacturer 06/10/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/03/2018
Patient Sequence Number1